Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Bielliptic modular curves $ X_0^*(N)$ with square-free levels


Authors: Francesc Bars and Josep González Rovira
Journal: Math. Comp. 88 (2019), 2939-2957
MSC (2010): Primary 11G18, 11G30; Secondary 14G05, 14H37
DOI: https://doi.org/10.1090/mcom/3424
Published electronically: April 9, 2019
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ N\geq 1$ be a square-free integer such that the modular curve $ X_0^*(N)$ has genus $ \geq 2$. We prove that $ X_0^*(N)$ is bielliptic exactly for $ 19$ values of $ N$, and we determine the automorphism group of these bielliptic curves. In particular, we obtain the first examples of nontrivial $ \operatorname {Aut}(X_0^*(N))$ when the genus of $ X_0^*(N)$ is $ \geq 3$. Moreover, we prove that the set of all quadratic points over $ \mathbb{Q}$ for the modular curve $ X_0^*(N)$ with genus $ \geq 2$ and $ N$ square-free is not finite exactly for $ 51$ values of $ N$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11G18, 11G30, 14G05, 14H37

Retrieve articles in all journals with MSC (2010): 11G18, 11G30, 14G05, 14H37


Additional Information

Francesc Bars
Affiliation: Departament Matemàtiques, Edifici C, Universitat Autònoma de Barcelona, 08193 Bellaterra, Catalonia; and BGSMath (at CMR), Campus de Bellaterra, Edifici C, 08193 Bellaterra, Barcelona, Catalonia
Email: francesc@mat.uab.cat

Josep González Rovira
Affiliation: Departament de Matemàtiques, Universitat Politècnica de Catalunya EPSEVG, Avinguda Víctor Balaguer 1, 08800 Vilanova i la Geltrú, Catalonia
Email: josep.gonzalez@upc.edu

DOI: https://doi.org/10.1090/mcom/3424
Received by editor(s): June 6, 2018
Received by editor(s) in revised form: August 1, 2018, October 23, 2018, and December 31, 2018
Published electronically: April 9, 2019
Additional Notes: The first author was supported by MTM2016-75980-P and MDM-2014-0445
The second author was partially supported by DGI grant MTM2015-66180-R
Article copyright: © Copyright 2019 American Mathematical Society